Kinetic and Related Models (KRM)

Non-contraction of intermediate admissible discontinuities for 3-D planar isentropic magnetohydrodynamics
Pages: 107 - 118, Issue 1, February 2018

doi:10.3934/krm.2018006      Abstract        References        Full text (345.9K)           Related Articles

Moon-Jin Kang - Department of Mathematics, Sookmyung Women's University, Seoul 140-742, South Korea (email)

1 B. Barker, J. Humpherys and K. Zumbrun, One-dimensional stability of parallel shock layers in isentropic magnetohydrodynamics, J. Differential Equations, 249 (2010), 2175-2213.       
2 B. Barker, O. Lafitte and K. Zumbrun, Existence and stability of viscous shock profiles for 2-D isentropic MHD with infinite electrical resistivity, Acta Math. Sci. Ser. B Engl. Ed., 30 (2010), 447-498.       
3 I.-L. Chern, Stability theorem and truncation error analysis for the Glimm scheme and for a front tracking method for flows with strong discontinuities, Comm. Pure Appl. Math., 42 (1989), 815-844.       
4 H. Freistühler and Y. Trakhinin, On the viscous and inviscid stability of magnetohydrodynamic shock waves, Phys. D: Nonlinear Phenomena, 237 (2008), 3030-3037.       
5 O. Gués, G. Métivier, M. Williams and K. Zumbrun, Existence and stability of noncharacteristic boundary layers for the compressible Navier-Stokes and viscous MHD equations, Arch. Ration. Mech. Anal., 197 (2010), 1-87.       
6 M.-J. Kang and A. Vasseur, Criteria on contractions for entropic discontinuities of systems of conservation laws, Arch. Ration. Mech. Anal., 222 (2016), 343-391.       
7 N. Leger and A. Vasseur, Relative entropy and the stability of shocks and contact discontinuities for systems of conservation laws with non-BV perturbations, Arch. Ration. Mech. Anal., 201 (2011), 271-302.       
8 M. Lewicka, $L^1$ stability of patterns of non-interacting large shock waves, Indiana Univ. Math. J., 49 (2000), 1515-1537.       
9 M. Lewicka and K. Trivisa On the $L^1$ well posedness of systems of conservation laws near solutions containing two large shocks, J. Differential Equations, 179 (2002), 133-177.       
10 G. Métivier and K. Zumbrun, Hyperbolic boundary value problems for symmetric systems with variable multiplicities, J. Differential Equations, 211 (2005), 61-134.       
11 A. Vasseur, Relative entropy and contraction for extremal shocks of Conservation Laws up to a shift, Contemporary Mathematics of the AMS, 666 (2016), 385-404.       
12 K. Zumbrun and D. Serre, Viscous and inviscid stability of multidimensional planar shock fronts, Indiana Univ. Math. J., 48 (1999), 937-992.       

Go to top